Re: pain after cortisone shot

Unfortunately, this is a known side effect from a steroid injection. It is not common (thank goodness!) but it does happen. We can not predict which patient will have this though. It will subside- in a day or 2 usually. Generally we tell folks to rest, ice, take analgesics and try massaging the area also.

Hopefully, the shot will helpyou in time.
Good luck.

Posted By Vivian Abrams DPM on August 10, 2004 at 22:26:56:

In Reply to: pain after cortisone shot posted by Melanie on August 10, 2004 at 22:18:10:

This slip-on device is a soft and stretchable Nylon/Lycra® fabric molded with a proprietary gel pad to protect the entire Achilles tendon of the foot by absorbing pressure and friction resulted from rubbing with the surface of the shoe.

[ Follow Ups ] [ Post Followup ] [ Foot Forum ] [ Disclaimer ]
Follow Ups
Post Followup

Name:
E-Mail:

Subject:

Comments:

Optional Link URL:
Link Title:
Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ Foot Forum ] [ Disclaimer ]